# SDR DALA1032346902

- Difficulty date: October 18, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOME NUT BROKEN STA 768 27L IN STRINGER.  REMOVED NUT PLATE FOUND STRINGER CORRODED.  REPLACED SECTION OF STRINGER REF SRM 53-00-03 REP 1.  (DL75E103148)
